Skip to Content

Azithromycin - my 3 year old son just took all of his med in one dose well this hurt hem?

Responses (3)

Anonymous 5 Dec 2012

Hello,

Call the Poison Help line at 1-800-222-1222, and according to what they tell you take your son to the ER or not.

Overdose symptoms may include nausea, vomiting, diarrhea, and stomach discomfort.

All the best,

masso.-

kaismama 5 Dec 2012

And be more careful around your child, with meds. They should not be able to get near a medication to take it when they shouldn't.

you1 5 Dec 2012

I am careful around my child but.things happen and when u have two. It hard to watch both of them so I know to.be.careful

happybrandee 5 Dec 2012

you need to call poison control first off, and second, I agree with Kaismama!! I'm sorry, but I had 3 little ones ages newborn, 3yrs. and 6yrs! and I never had this happen to me the whole time that they were growing up!! I ALWAYS kept ALL medications up out of reach and locked away so that my kids couldn't get into them! My youngest is now 18 and I still keep all medicines locked in a box and away from the kids and my grand kids. having more than one kid is no excuse. You have to be careful with medications! I'm not trying to be mean or judgmental by any means, but you have to be more careful and having more than one young child to look after is not an excuse to be careless.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions